Differential and Integral Equations

Removable singularities for elliptic equations with $(p,q)$-growth conditions

Yuliya V. Namlyeyeva and Igor I. Skrypnik

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


For solutions of a class of divergence type quasilinear elliptic equations with $(p,q)$-growth conditions, we establish the condition for removability of singularity on manifolds.

Article information

Differential Integral Equations Volume 31, Number 1/2 (2018), 95-110.

First available in Project Euclid: 26 October 2017

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B45: A priori estimates 35J60: Nonlinear elliptic equations


Namlyeyeva, Yuliya V.; Skrypnik, Igor I. Removable singularities for elliptic equations with $(p,q)$-growth conditions. Differential Integral Equations 31 (2018), no. 1/2, 95--110. https://projecteuclid.org/euclid.die/1509041403

Export citation